Extending partial automorphisms of n-partite tournaments

Main Article Content

Jan Hubička Colin Jahel Matěj Konečný Marcin Sabok


We prove that for every $n\geq 2$ the class of all finite $n$-partite tournaments (orientations of complete $n$-partite graphs) has the extension property for partial automorphisms, that is, for every finite $n$-partite tournament $G$ there is a finite $n$-partite tournament $H$ such that every isomorphism of induced subgraphs of $G$ extends to an automorphism of $H$. Our constructions are purely combinatorial (whereas many earlier EPPA results use deep results from group theory) and extend to other classes such as the class of all finite semi-generic tournaments.

Article Details

How to Cite
Hubička, J., Jahel, C., Konečný, M., & Sabok, M. (2019). Extending partial automorphisms of n-partite tournaments. Acta Mathematica Universitatis Comenianae, 88(3), 807-811. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1261/728